MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® LI-ION BATTERY

ZOLL CIRCULATION AUTOPULSE® LI-ION BATTERY
Model Number MODEL 100
Medical Device Problem Codes Low Battery (2584); Battery Problem (2885)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/20/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Two li-ion batteries (s/n (b)(4)) were returned to zoll (b)(4) for evaluation.Both li-ion batteries showed green leds before and after charging indicating that the batteries performed as intended.See mfr report # 3010617000-2016-00350 for the 1st battery.
 
Event or Problem Description
The customer reported that during daily shift check, when they placed a known fully charged battery into the autopulse, the platform displayed "replace battery" message upon power-up.The customer did not see any user advisory codes.They only saw "empty battery" icon on the display.The customer knew these were fully charged because their mcc indicated green led (fully charged) on the display.There was no patient involvement reported.

Brand Name
AUTOPULSE® LI-ION BATTERY
Common Device Name
LI-ION BATTERY
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key5668875
Report Number3010617000-2016-00341
Device Sequence Number13494306
Product Code DRM
UDI-Device Identifier00849111065054
UDI-Public00849111065054
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0752-03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2016
Initial Report FDA Received Date05/19/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1